# SDR ABXA9700587

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT WING LEADING EDGE SKIN SEAM DOUBLER AND ATTACH ANGLE AT WS 267 CRACKED.  REPLACED LEADING EDGE SEAM DOUBLER IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
